Controlability of Linear netwroks (bibtex)
by Eugen Czeizler, Cristian Gratie, Wu Kai Chiu, Krishna Kanhaiya and Ion Petre
Reference:
Controlability of Linear netwroks (Eugen Czeizler, Cristian Gratie, Wu Kai Chiu, Krishna Kanhaiya and Ion Petre), In Proceedings of Computational Methods in Systems Biology (Ezio Bartocci, Pietro Lio’, Nicola Paoletti, eds.), Springer, volume 9859, 2016. (Best Paper Award)
Bibtex Entry:
@InProceedings{Czeizler2016a,
  author    = {Eugen Czeizler AND Cristian Gratie AND Wu Kai Chiu AND Krishna Kanhaiya AND Ion Petre},
  title     = {Controlability of Linear netwroks},
  booktitle = {Proceedings of Computational Methods in Systems Biology},
  year      = {2016},
  editor    = {Ezio Bartocci AND Pietro Lio’ AND Nicola Paoletti},
  volume    = {9859},
  series    = {Lecture Notes in Bioinformatics},
  pages     = {67-81},
  publisher = {Springer},
  note      = {Best Paper Award},
}
Powered by bibtexbrowser